# SDR AALA20150914011

- Difficulty date: September 14, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 48,079 hours, 19,547 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX613916
- Condition: Failed
- Location: Hyd System
- Part time: 39,343 hours, 15,895 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

B SYS HYD PRESSURE & QTY LOSS.  EMERGENCY WAS DECLARED, AND AN UNEVENTFUL LANDING.  R & R RT ENGINE HYD PUMP.  PERFORMED OPS & LEAK CHECK IAW AMM 29-11-11.  ACCOMPLISHED HYD SYS FLUSHING IAW MCM CARD 29-93-01.
